I am a 21 year old male that can not get a diagnoses. I been having heart issues since the age of 11. It only seems to getting worst as the years past by. The first incident I had was at the age of 11 when I was skiing and I felt a lot of chest pressure and fainted. I was rushed to the ER and the had to fly me to Loma Linda Children's Hospital. They came to the conclusion that I might need a pace maker, due to the fact that my heart was not working correctly. After many tests, the doctor changed his mind and said a pacemaker was not necessary.
Over the past years this chest pain has been getting worst, now it has additional symptoms associated with it. In the past 2 years I have been hospitalized 12 times for this heart issue. I start feeling chest pain, then numbness on the left side of my body, dizzy, and all of a sudden faint. Once a neurologist diagnosed me with complex migraines and released me, but the next day I was rush to the hospital with a resting heart rate of 145. I was immediately taken to a bed and medication was administrative to reduce the heart beat. At that time the neurologist said he was incorrect and I it couldn't be possible to have complex migraines.
During my last hospitalization, I was put through a lot of tests. X rays, MRI, CT SCAN, STRESS TEST and everything showed a glitch with my heart beat. During rest I tend to jump from bradycardia to tachycardia within seconds. I can have a heart beat of 41 per minute and then all of sudden it is up to 140. Doctors have been honest with me and told me they did not know what was wrong.
This is getting very bad, last night I was awaken wit severe chest pain, so i took my heart rate. I had a heart rate of 32 bpm, i was sweating, short of breath and very weak.
PLEASE IF YOU HAVE ANY ADVISE OR KNOW ANY DOCTOR THAT CAN HELP DIAGNOSED ME PLEASE FEEL FREE TO CONTACT ME.
THANK YOU VERY MUCH.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?